TRT restart /pct

Lozza24

New Member
Hi all

Thanks for reading this post, any help would be very much appreciated. I have been on low dose trt and hcg for 14 months. I'm from the UK and my trt journey had been an absolute nightmare. My Dr just isn't interested and has miss managed my treatmentfrom the start. I am now in a much worse state than before starting. I am basically held up at home due to severe facial flushing that he can't/ won't help with. I now want off trt. My Dr has told me that I have 2 options, having been using hcg throughout I could just stop treatment and wait for my own production to kick in. Option 2 is a restart, he had stated both will be a non too pleasant experience. At my lowest point he managed to drop me even lower! He tells me a restart will cause high anxiety and Ill be best staying on treatment! Any advice regarding pct and anxiety or coming off trt cold turkey would be so very much appreciated.

Thanks
Chris
 
Last edited:

Ronnny

Member
Hi all

Thanks for reading this post, any help would be very much appreciated. I have been on low dose trt and hcg for 14 months. I'm from the UK and my trt journey had been an absolute nightmare. My Dr just isn't interested and has miss managed my treatmentfrom the start. I am now in a much worse state than before starting. I am basically held up at home due to severe facial flushing that he can't/ won't help with. I now want off trt. My Dr has told me that I have 2 options, having been using hcg throughout I could just stop treatment and wait for my own production to kick in. Option 2 is a restart, he had stated both will be a non too pleasant experience. At my lowest point he managed to drop me even lower! He tells me a restart will cause high anxiety and Ill be best staying on treatment! Any advice regarding pct and anxiety or coming off trt cold turkey would be so very much appreciated.

Thanks
Chris
May be you are allergic to the oil in testosterone that you are using. If your testtosterone has cotton based oil, try changing it to different oil based testosterone.
 

Lozza24

New Member
May be you are allergic to the oil in testosterone that you are using. If your testtosterone has cotton based oil, try changing it to different oil based testosterone.
Thanks for the reply, I did think this but I get no irritation to the injection site. I'm on enanthate which has clove oil it's carrier oil. Still may be worth changing to see if that does make a difference.
 

Lozza24

New Member
How old are you?
Apologies only just seem this, I'm 42. Levels were low pre trt but I used to drink heavy at that time, had very poor sleep due to work and kids and weighed more. Now all that's been corrected so I'm hoping for a better level than I had. Nothing high but better.
 
Top